# SDR AALA202112028935

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737*
- Aircraft serial: 31229
- Aircraft time: 17,672 hours, 7,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Bent
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR HANGER ON FORWARD SERVICE ENTRY DOOR IS BENT. EXTREMELY DIFFICULT TO PULL THE BAR OUT TO ARM THE DOOR. ADJUSTED GIRT BAR CLIPS PER AMM 25-66-01.
